Would you like that with a side of psycho?!

So I know it has definitely been quite a while since my last post but when you get down to my level of mentality it is hard to want to do anything, much less post about my ever growing mental dysfunctions. I guess since my last post I have pretty much been avoiding any social situation I can, including my online schooling and going as far as opting to completely ignore it and fail it. Honestly I just haven’t cared about anything lately. It seems like being off my meds has hindered me more than helped me. Lately I have had an even harder time of it than usual. I have been getting irritated easier and for longer periods of time and fighting with Chris and beating myself up mentally and despising myself physically. I haven’t gone as far as to start cutting again but the itch is there. I hear things. Not like as if someone were sitting here talking to me, but like faint whispers or sometimes like there is a radio or television on in another room but very quietly. It taunts me, is mean to me. Sometimes it is so loud it is all I can do to scream in my head for it to stop. I finally gave in and went back to my therapist after I almost ran myself off the road after swearing I heard someone say something to me when I was in my truck by myself listening to music. It scared me so badly I practically ran my truck into a tree off the road. I have an aunt who is a paranoid schizophrenic and it has always been one of my worst fears it would happen to me. After that happened, I reluctantly called Dr. Bacon’s office and made the appointment that day. He told me that what I was experiencing was not schizophrenia but severe depression and anxiety with psychotic features. He also proceeded to tell me that after everything I had been through in the past couple months, he was not surprised that this did not present earlier. After tearful begging and pleading for his promise that I wasn’t going crazy and quite a few handfuls of tissue I finally calmed down enough for him to explain what this meant and what I had to do if I wanted this to end. Honestly I wasn’t thrilled about what his answer was but I already knew it was coming. I knew that he was going to tell me that if I truly wanted to feel better and I truly wanted to keep my so called “daemons” at bay, then it was time to talk to Dr. Cosgrove and get my meds back on board and get stabilized again. It isn’t that I don’t like the meds. Well, not the lithium so much since it is known to have weight gaining side effects and I am already highly self conscience of my body. The prozac I don’t mind because it has weight loss side effects as well as ups my moods and stabilizes my moods fairly well. The only real downside to these meds is that when I am on them my creativity goes out the window. I can think and write so much better off my meds. My mind goes a million miles an hour with crazy and wonderfully creative ideas but when I am on my meds, I can’t think of anything. Dr. Bacon told me of a friend of his that was a lot like me that worked for Nasa and he would go off his meds and he would come up with these equations and formulas and just a ton of other things for Nasa and Nasa would hire people just to follow him around and copy everything he said, did, wrote, etc. Before going off his meds, he would always tell Nasa before he did it so that way they would know when he had reached his point and had gotten to that dangerous manic point and he would be regulated back on his meds. Now apparently he did this all the time for them up until the day he died. Dr. Bacon said this worked well for him but he think it only did so because the guy had an above genius i.q. and many highly trained professionals watching out for him as well. I have to admit while it does sound tempting, I do not know if this is something I could actually achieve myself and still pull myself back from the brink before I go over the danger point. I tend to like that dangerous manic feeling a little too much and can become incredibly hard to control or take. As of right now I am back on my meds as well as the new Nexplanon birth control implant (another long story for another post later), and topamax. So not only am I NOT stabilized in the least, I have become a complete emotional wreck. Lithium dulls me down and makes me blah and sleepy and makes me hungry. Prozac makes me happy and hyper and kills my appetite. Topamax is my basil migraines but has also been known to be a mood stabilizer. It also completely kills my appetite. The birth control is higher doses of estrogen and other things and has my hormones completely out of wack. Put all that together and you have the world’s biggest cry baby who can’t sleep but is exhausted and wants to sleep but doesn’t really want to and sometimes I “think” I might be hungry and then I get violently ill if do eat even a few bites. I have been back on my meds all of 3 days now. I have the birth control all of a week now. I have another couple weeks of hell in my future. 

Advertisements

One thought on “Would you like that with a side of psycho?!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s